# SDR ASAA0140178

- Difficulty date: December 18, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654795947
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON INTERNAL FRAME STRAP AT BS 794, RBL 23, WL 157 IN AFT CARGO BAY.  REPAIRED IAW EA.  (M)
